# SDR AALA201610049017

- Difficulty date: September 26, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 50,387 hours, 21,636 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480082253
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT FRM 68 AND STRINGER 8R.  REPAIRED THE FRAME IAW EA 264025 & DRAWING R53420898 REV B.
